Title: Modelling the variance of dispersion measures of radio pulsars
Authors: Nelemans, Gijs ×
Hartman, JW
Verbunt, F
Bhattacharya, D
Wijers, RAMJ #
Issue Date: 1997
Publisher: EDP Sciences
Series Title: Astronomy & Astrophysics vol:322 issue:2 pages:489-492
ISSN: 0004-6361
Publication status: published
KU Leuven publication type: IT
Appears in Collections:Non-KU Leuven Association publications
× corresponding author
# (joint) last author

Files in This Item:

There are no files associated with this item.

Request a copy


All items in Lirias are protected by copyright, with all rights reserved.

© Web of science